MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/5 HOLES/RIGHT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/5 HOLES/RIGHT; PLATE, FIXATION, BONE
Model Number 02.118.404
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product codes hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during an unknown procedure, the variable angle (va) locking screws did not lock into the plates used.An alternative plate was used, and the same hole was stripped.Locking compression plate (lcp) distal fibula plate was used and it worked.The depth gauge tip broke off during measurement.The large fragment plate had rust on it as well.The broken fragments were retained in the patient.The procedure was successfully completed with a three (3) minute surgical delay.No patient consequences.Concomitant devices reported: 2.7mm va-lcp lateral distal fibula plate/3 holes/right (part number 02.118.400, lot unknown, quantity 1), depth gauge for 2.0mm and 2.4mm screws (part number 319.006, lot unknown, quantity 1), 4.5mm narrow lcp® plate 11 holes/206mm (part number 224.611, lot unknown, quantity 1).This report involves one (1) 2.7mm va-lcp lateral distal fibula plate/5 holes/right.This is report 3 of 3 for (b)(4).

Brand Name
2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/5 HOLES/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11087924
Report Number2939274-2020-05743
Device Sequence Number3000382
Product Code HRS
UDI-Device Identifier10886982038869
UDI-Public(01)10886982038869
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.118.404
Device Catalogue Number02.118.404
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/29/2020
Patient Sequence Number1